# SDR 99UAL900310

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192UA
- Make and model: Boeing 747422
- Aircraft serial: 26881
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND CREW REPORTED BAD SMELL THROUGH THE WHOLE AIRPLANE.
